MAUDE Adverse Event Report: RMS MEDICAL PRODUCTS PRECISION FLOW RATE TUBING; INFUSION TUBING

RMS MEDICAL PRODUCTS PRECISION FLOW RATE TUBING; INFUSION TUBING
Model Number F275
Health Effect - Clinical Codes Diarrhea (1811); Nausea (1970); Dizziness (2194); Diaphoresis (2452)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No lot information was provided.A review of production lots from the past 3 months (january 2019-march 2019) demonstrates that all tubing was manufactured to specification.No infusion volume was provided by the reporter to determine weather the infusion rate matches the flow rate per specification or wheather another product sku may have been used.
 
Event or Problem Description
During infusion of hizentra patiented experiened a fast infusion, nearly half the time as the previous three infusions with the same product.Nurse verified that all supplies are correct.Within 5 hours of infusion patient experieneced diarrhea, nausea, dizziness and was diaphoretic.Patient was managed at home and is doing better.

Brand Name
PRECISION FLOW RATE TUBING
Common Device Name
INFUSION TUBING
Manufacturer (Section D)
RMS MEDICAL PRODUCTS
24 carpenter road
chester NY 10918
MDR Report Key8575318
Report Number1318360-2019-00002
Device Sequence Number16577138
Product Code FRN
UDI-Device Identifier00659443000162
UDI-Public00659443000162
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K162613
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 05/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberF275
Device Catalogue NumberF275
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2019
Initial Report FDA Received Date05/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;